Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A family of tests for irreducibility of polynomials


Author: Steven H. Weintraub
Journal: Proc. Amer. Math. Soc. 144 (2016), 3331-3332
MSC (2010): Primary 12E05
DOI: https://doi.org/10.1090/proc/13033
Published electronically: February 3, 2016
MathSciNet review: 3503701
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We combine a simple observation about factorization of polynomials with some previous work to obtain a family of irreducibility tests, which we then illustrate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 12E05

Retrieve articles in all journals with MSC (2010): 12E05


Additional Information

Steven H. Weintraub
Affiliation: Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania 18015-3174
Email: shw2@lehigh.edu

DOI: https://doi.org/10.1090/proc/13033
Keywords: Irreducible polynomials
Received by editor(s): October 17, 2015
Published electronically: February 3, 2016
Communicated by: Ken Ono
Article copyright: © Copyright 2016 American Mathematical Society